# SDR AALA201610049013

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 50,966 hours, 23,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 666000077
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A LANDING GEAR SYSTEM DISAGREE ECAM MESSAGE AND THE LANDING GEAR DOOR WAS NOT CLOSED ECAM WARNING AFTER TAKEOFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED SAFELY WITH NO FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR PROXIMITY SENSOR 15GA PER AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
